# SDR R61A201703250242

- Difficulty date: March 25, 2017
- Submitted: March 25, 2017
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 24,651 hours, 19,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17003310403
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, ARC DAMAGE FROM LHCBP THAT CONTACTED FR10 BETWEEN STR 12L AND 13L.  CUT-OUT AND FORMED L SHAPED ANGLE REPAIR WITHOUT A FILLER PER ETD2017-170-024953-A
